# SDR SCNA20250827340

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 54,845 hours, 31,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOUNTED ESCAPE SYSTEM SIGHT GLASS WINDOW DETACHED.   SECURED L1 DOOR ESCAPED SLIDE SIGHT GLASS COVER REF AMM 20-30-11
